All Journal Entries Journals

feeling better off Fentaynal

Apr 21, 2009 - 2 comments

a crazy few days... but I am off that terrible med. fentynal
had togo to the hospital with my heart , rushed in my first ambulance ride,
My
Trigminal Nuralgia is back ,
but no more
FENTYNAL....
thanks to GOd I am alive...

Comments
Post a Comment
Avatar universal
by Spacey303, Apr 21, 2009
I took myself off Fentanyl as well. It worked well for me for awhile after a tri-level anterior and posterior cervical fusion. Then I developed TN so I stayed on it. But after being on the patch for 4 months, I suddenly developed horrible insomnia, became drastically depressed, despondent and exhausted (to the point where getting up to go to the bathroom was a chore). And going up the stairs left me breathless. I truly felt like I was loosing the will to live and slowly dying.

I noticed my mood improve slightly as it became time for a new patch so I ripped the thing off cold turkey!

I recommend this highly for anyone feeling these things on Fentanyl! After only two days of withdrawl (not too bad -- some sweats, tremors and tinnitus) the withdrawl symptoms were gone and I felt like a completely new person -- like a black cloud had been lifted! I regained the will to live! The pain of my TN and remaining issues from my fusion were bad so I went on Opana ER, which works very well for me. I wish I could find the words to accurately describe the difference between the living death I felt on Fentanyl and the unbelievable mood improvement I experienced after going off it!!

Avatar universal
by jeanette69, May 06, 2011
I was on Fentanyl for 4 years and getting off of it due to terrible withdrawal symptoms 8-12hours before it was time to change my patch even though I changed the patch every 2 days.  I felt nauseated, sweats, tremors and I was worthless for that day so every other day I was worthless and didn't wan't to do anything.  Unlike going cold turkey by ripping off the patch I talked to my Doctor and slowly changed my patch from 75mcg to 50mcg to 25mcg to 12.5 then off.  I was ecstatic that day as I felt I finally got rid of the patch but warning I felt sicker than a dog for 2 weeks (withdrawal) but I would do it again if I had to.  I am on Opana Er now and doing great no more withdrawal feelings I also was on Tramadol 300mg and that worked for awhile.

Post a Comment